Alert archive / Indiana / Small Craft Advisories in 2013
Small Craft Advisory 2, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jan 3, 2013, 4:02 AM EST. It took effect at Jan 3, 2013, 7:00 AM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2013, 4:02 AM EST (09:02 UTC)
- In effect from
- Jan 3, 2013, 7:00 AM EST
- Expired
- Jan 5, 2013, 7:00 AM EST
- In force
- 48 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
720 WHUS73 KIWX 030902 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 402 AM EST THU JAN 3 2013 LMZ043-046-031715- /O.NEW.KIWX.SC.Y.0002.130103T1200Z-130105T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 402 AM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST SATURDAY. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
915 WHUS73 KIWX 031545 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1045 AM EST THU JAN 3 2013 LMZ043-046-032345- /O.CON.KIWX.SC.Y.0002.000000T0000Z-130105T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1045 AM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * WINDS: WEST 15 TO 25 KNOTS. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
823 WHUS73 KIWX 032121 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 421 PM EST THU JAN 3 2013 LMZ043-046-040530- /O.CON.KIWX.SC.Y.0002.000000T0000Z-130105T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 421 PM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * WINDS: SOUTHWEST TO WEST AT 15 TO 25 KNOTS. * WAVES: 3 TO 7 FEET TONIGHT...BUILDING TO 5 TO 10 FEET FRIDAY...THEN SLOWLY SUBSIDING TO 4 FEET OR LESS BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
990 WHUS73 KIWX 040311 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1011 PM EST THU JAN 3 2013 LMZ043-046-041115- /O.CON.KIWX.SC.Y.0002.000000T0000Z-130105T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1011 PM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * WINDS: WEST 15 TO 25 KNOTS...BACKING SLIGHTLY TO SOUTHWEST BY SATURDAY AND DIMINISHING TO 10 TO 20 KNOTS. * WAVES: 3 TO 7 FEET OVERNIGHT...BUILDING TO 5 TO 10 FEET FRIDAY...THEN SLOWLY SUBSIDING TO 4 FEET OR LESS BY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
096 WHUS73 KIWX 041002 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 502 AM EST FRI JAN 4 2013 LMZ043-046-041815- /O.CON.KIWX.SC.Y.0002.000000T0000Z-130105T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 502 AM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * WINDS: WEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS TONIGHT. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
831 WHUS73 KIWX 041522 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1022 AM EST FRI JAN 4 2013 LMZ043-046-042330- /O.CON.KIWX.SC.Y.0002.000000T0000Z-130105T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1022 AM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * WINDS: WEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS TONIGHT. * WAVES: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
848 WHUS73 KIWX 042107 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 407 PM EST FRI JAN 4 2013 LMZ043-046-050515- /O.CON.KIWX.SC.Y.0002.000000T0000Z-130105T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 407 PM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * WINDS: WEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS TONIGHT. * WAVES: 4 TO 8 FEET SUBSIDING TO 3 TO 5 FEET SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
919 WHUS73 KIWX 050304 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1004 PM EST FRI JAN 4 2013 LMZ043-046-051115- /O.CON.KIWX.SC.Y.0002.000000T0000Z-130105T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1004 PM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS LATE. * WAVES: 4 TO 8 FEET SUBSIDING TO 3 TO 5 FEET SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
824 WHUS73 KIWX 050917 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 417 AM EST SAT JAN 5 2013 LMZ043-046-051200- /O.CON.KIWX.SC.Y.0002.000000T0000Z-130105T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 417 AM EST SAT JAN 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. * WINDS: SOUTHWEST 5 TO 15 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
950 WHUS73 KIWX 051208 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 708 AM EST SAT JAN 5 2013 LMZ043-046-051315- /O.EXP.KIWX.SC.Y.0002.000000T0000Z-130105T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 708 AM EST SAT JAN 5 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND WAVES ARE EXPECTED TO INCREASE TONIGHT WHICH MAY REQUIRE ANOTHER SMALL CRAFT ADVISORY AT THAT TIME. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 3:59 AM EST, 3 minutes earlier.
Area forecast discussion, Jan 3, 3:59 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 AM EST THU JAN 3 2013
.SHORT TERM.../TODAY-FRI NGT/
CDFNT MOVG THROUGH SRN WI/NRN IA WITH A TROF EXTENDING SOUTHWARD
ACROSS NRN IL THIS MORNING. AREA OF LIGHT SNOW EVIDENT ON COMPOSITE
RADAR AHEAD OF THE TROF/FRONT OVER SWRN MI/SE WI/NE IL. NOT MUCH
IMPACT ON VSBYS...ESPECIALLY UPSTREAM OF LAKE MICHIGAN. MAIN FORCING
ASSOCIATED WITH THE FRONT SHOULD MOVE ACROSS NRN PORTION OF
CWA THIS MORNING. BEHIND THE FRONT AIRMASS SHOULD BECOME
MARGINALLY COLD ENOUGH FOR LAKE EFFECT SNOW SHOWERS. MODELS HAVE
BACKED OFF A BIT ON THE CAA BEHIND THE FRONT SO WK LAKE INDUCED
INSTABILITY EXPECTED THIS AFTN WITH WNW FETCH AND TEMPS ALOFT
BARELY REACHING THE DGZ. THIS MAY BE SUFFICIENT FOR SOME LAKE
EFFECT SNOW BANDS BUT GIVEN NEGATIVES JUST LISTED... LITTLE
ACCUMULATION EXPECTED IN OUR AREA. LACK OF COLD AIR ALOFT SUGGESTS
SOME POTENTIAL FOR FREEZING DRIZZLE BUT GIVEN OVERALL LACK OF
MOISTURE... FELT THIS THREAT WASN'T WORTHY OF MENTION IN THE FCST.
BETTER GRADIENT MIXING TODAY AND A WARMER START TO THE DAY SHOULD
ALLOW FOR HIGHS IN THE U20S.
SLIGHT CHC OF LAKE EFFECT SNOW SHOWERS LINGERING OVER NWRN PORTION
OF CWA THIS EVE. OTRWS WARMER/DRIER AIR ALOFT WILL OVERSPREAD THE
AREA OVERNIGHT AS UPR RIDGE OVER THE WRN U.S. THIS MORNING BUILDS
EAST INTO THE MIDWEST. NAM AGAIN SUGGESTS SOME POTENTIAL FOR LOW
LEVEL SATURATION AND FREEZING DRIZZLE IN THE WAA REGIME OVER OUR
AREA TONIGHT BUT AGAIN PREFER LESS MOIST GFS SOLUTION GIVEN
OVERALL DRY AIRMASS IN PLACE... SO HAVE FCST GRADUAL DECREASE IN
CLOUDINESS OVERNIGHT. GRADIENT APPEARS WK ENOUGH WITH SNOW COVER
TO ALLOW FOR DECENT RADIATIONAL COOLING AGAIN... LOWS FCST TO
MAINLY BE IN THE TEENS... SLIGHT COLDER SOUTH WHERE GRADIENT WILL
BE WEAKEST AND BETTER POTENTIAL FOR CLEARING.
FAIR WX SHOULD CONT ACROSS THE AREA FRI/FRI NGT AS UPR LEVEL RIDGE
PERSISTS. WARMER TEMPS ALOFT SHOULD BE SLOW TO TRANSLATE TO THE SFC
GIVEN SNOW COVER AND COLD START TO THE DAY... SO HIGHS FRIDAY STILL
ONLY EXPECTED TO BE IN THE M-U20S OVER MOST OF THE CWA. GRADIENT
SHOULD BE SUFFICIENT FOR SW-W WINDS TO STAY UP FRI NGT AND WITH CONTD
WAA LOW TEMPS ONLY EXPECTED TO BE IN THE TEENS DESPITE MOSTLY
CLEAR SKIES AND SNOW COVER.
&&
.LONG TERM...SATURDAY THROUGH WEDNESDAY
GENERAL PATTERN DURING THIS TIMEFRAME WILL BE CHARACTERIZED BY
PERSISTENT SPLIT UPPER LEVEL FLOW WITH AN INCREASINGLY ZONAL AND
HIGH LATITUDE NORTHERN STREAM JET. THIS WILL RESULT IN BENIGN
WEATHER WITH MODERATING TEMPS AND LITTLE CHANCE OF PRECIP. ONLY
DECENT CHANCE OF PRECIP WILL BE EARLY IN THE PERIOD ASSOCIATED WITH
SOUTHERN STREAM WAVE EJECTING OUT OF THE SOUTHWEST CONUS...FOLLOWED
QUICKLY BY A NORTHERN STREAM WAVE DIVING SOUTHEAST. LATEST 00Z NWP
SUITE KEEPS THESE WAVES SEPARATE WITH LIMITED IMPACT FOR THE REGION.
MIDLEVEL VORT MAX ASSOCIATED WITH THE SOUTHERN TROUGH WILL WEAKEN AS
IT PASSES OVERHEAD SATURDAY EVENING AND IS ABSORBED INTO THE
WESTERLIES. UNFAVORABLE JET PLACEMENT AND MARGINAL WARM/MOIST AIR
ADVECTION WILL SEVERELY LIMIT PRECIP POTENTIAL. SIMILAR STORY FOR
THE NORTHERN STREAM WAVE PASSING THROUGH SUNDAY MORNING. THIS
EVOLUTION FORCES AN UNDESIRABLY LONG PERIOD OF LOW CHANCE POPS AS
THERE DOES APPEAR TO BE ENOUGH FORCING/MOISTURE FOR SOME AREAS TO
SEE SOME LIGHT PRECIP. WILL CONTINUE TO HIGHLIGHT SATURDAY NIGHT AS
THE BEST CHANCE BUT POPS MAY NEED TO BE ADJUSTED FOR THE SATURDAY
AND SUNDAY PERIODS DEPENDING ON THE EXACT SPEED AND EVOLUTION OF THE
WAVES. THERMAL PROFILES SUPPORT ALL SNOW BUT AGAIN...LIMITED QPF AND
LITTLE TO NO ACCUMULATION EXPECTED. WEAK WAA SHOULD BRING HIGHS IN
THE LOW 30S ON SATURDAY AND ASSOCIATED CLOUD COVER WILL KEEP
OVERNIGHT LOWS IN THE MID TO UPPER 20S. BRIEF SHOT OF NORTHERLY
FLOW/CAA LATE SUNDAY BEHIND DEPARTING NORTHERN STREAM SHORTWAVE WILL
BRING LOWS IN THE UPPER TEENS TO LOW 20S.
STRONG PACIFIC ENERGY WILL BREAK DOWN THE WESTERN CONUS RIDGE THIS
WEEKEND. THIS WILL ALLOW A MORE ZONAL PATTERN TO DEVELOP BY EARLY
NEXT WEEK WITH THE MAIN BELT OF WESTERLIES WELL NORTH OF THE GREAT
LAKES...ALLOWING MILDER AIR TO INFILTRATE OUR AREA WITH NO CHANCES
FOR PRECIP. IN THE LOW LEVELS...RIDGE AXIS WILL SHIFT EAST ON MONDAY
WITH SOUTHWEST FLOW AND WAA DEVELOPING. 850MB TEMPS CLIMB TO AROUND
4C BY LATE MONDAY BUT THIS WILL LIKELY NOT TRANSLATE TO THE SURFACE
WITH LOW LEVEL MOISTURE/STRATUS TRAPPED BENEATH A VERY STRONG
INVERSION. IN FACT...THIS WILL BE THE SETUP FOR THE WHOLE FIRST HALF
OF NEXT WEEK. FORECAST SOUNDINGS SUGGEST STRONG INVERSION REMAINING
IN PLACE...KEEPING TEMPS AT THE SURFACE COOL. RESIDUAL SNOWPACK WILL
CERTAINLY HELP IN THIS REGARD BUT EXPECT IT WILL BE DWINDLING FAST
BY MIDWEEK AND AM AFRAID THE GFS IS OVERDOING THE STRENGTH OF THE
INVERSION DURING THIS TIME. LEANED TOWARD THE WARMER ECMWF WITH MID
TO UPPER 30S FOR TUESDAY AND AROUND 40F ON WEDNESDAY. THIS IS STILL
ON THE CONSERVATIVE SIDE THOUGH AS WE COULD END UP MUCH WARMER IF WE
MANAGE TO TAP INTO THE UNSEASONABLY WARM AIR ALOFT.&&
&&
.PREV DISCUSSION... /ISSUED 1238 AM EST THU JAN 3 2013/
AVIATION.../06Z TAFS/
CDFNT OVER MN/IA OVERTAKING SFC TROF OVER MS VALLEY AS IT MOVES
ACROSS NRN INDIANA BETWEEN 12Z-18Z. CIGS SHOULD LOWER TO MVFR AS
FRONT MOVES THROUGH WITH -SHSN BR LIKELY LIMITING VSBYS TO AROUND
5SM AT SBN. UPSTREAM OBS AND 00Z MODEL RUNS SUGGESTING LIMITED
MOISTURE DEPTH SUPPORTS LEAVING -SHSN MENTION OUT OF FWA TAF.
EXPECT SOME LAKE EFFECT -SHSN AT SBN AS FLOW TURNS WNW LATER TODAY...
HWVR LIMITED LAKE INDUCED INSTABILITY SUGGESTS LITTLE OR NO
ACCUM... THOUGH SOME MVFR VSBY RESTRICTIONS PSBL. STILL SOME
POTENTIAL FOR -FZDZ AS MOISTURE DEPTH IN FCST SOUNDINGS BARELY
REACHES DGZ. HWVR LEFT MENTION OUT OF TAF AS BOUNDARY LAYER SATURATION
DOUBTFUL.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 7 AM EST SATURDAY
FOR LMZ043-046.
&&
SHORT TERM...JT
LONG TERM...AGD
AVIATION...JTHazardous weather outlook, Jan 2, 3:54 PM EST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 354 PM EST WED JAN 2 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-032100- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 354 PM EST WED JAN 2 2013 /254 PM CST WED JAN 2 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-032100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 354 PM EST WED JAN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY ARRIVE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH MUCH OF THIS PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Small Craft Advisories in Indiana, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.